ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Homogeneous 2-Shifts

Hazra, Somnath (2019) Homogeneous 2-Shifts. In: COMPLEX ANALYSIS AND OPERATOR THEORY, 13 (4). pp. 1729-1763.

[img] PDF
Com_Ana_Ope_The_13_4_1729-1763_2019.pdf - Published Version
Restricted to Registered users only

Download (669kB) | Request a copy
Official URL: https://doi.org/10.1007/s11785-018-0822-5


The classification of homogeneous scalar weighted shifts is known. Recently, Koranyi obtained a large class of inequivalent irreducible homogeneous bi-lateral 2-by-2 block shifts. In this paper, we construct two distinct classes of examples not in the list of Koranyi. It is then shown that these new examples of irreducible homogeneous bi-lateral 2-by-2 block shifts, together with the ones found earlier by Koranyi, account for every unitarily inequivalent irreducible homogeneous bi-lateral 2-by-2 block shift.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to COMPLEX ANALYSIS AND OPERATOR THEORY
Keywords: Homogeneous operators; Projective representations; Associated representation
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 27 Jun 2019 14:36
Last Modified: 27 Jun 2019 14:36
URI: http://eprints.iisc.ac.in/id/eprint/63038

Actions (login required)

View Item View Item